# SDR SWAA2015111045944

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 96,395 hours, 59,556 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 272A4453
- Condition: Broken
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, DECLARED EMER.  NLG WOULD NOT RETRACT AFTER TAKEOFF, ALL LG PINS ABOARD.  FOUND RETRACT PRESS LINE BROKEN.  R & R LINE IAW MM.
